How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31205
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

My son is 3 and he just ate 8 haliborange multivitamins.what

Resolved Question:

my son is 3 and he just ate 8 haliborange multivitamins.what should i do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Chip replied 1 year ago.
Hi. For the most part there really isn't anything to worry about here since it was a one time event--vitamin overdosage takes weeks of daily intake to cause a problemThat said, for now you should have him drink plenty of fluids and at least call his doctor to let him know what happened. Let me know if you need more information please
Customer: replied 1 year ago.
thank you for your quick answer
Expert:  Dr. Chip replied 1 year ago.
My pleasure but please remember to rate my service since that's the only way I get compensation for my time with you
Customer: replied 1 year ago.
now he sleeps should i look for any symptoms?he seems fine but i still worry...
Expert:  Dr. Chip replied 1 year ago.
No, he'll be just fine--no need to wake him and there won't be any symptoms to look for
Customer: replied 1 year ago.
ok thank you for your time
Expert:  Dr. Chip replied 1 year ago.
My pleasure
Dr. Chip and 2 other Medical Specialists are ready to help you

Related Medical Questions